# SDR DALA2021060903148

- Difficulty date: June 7, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 53,245 hours, 22,079 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 DENT ON THE UNDERSIDE OF THE RIGHT WING INBOARD FLAP. CORRECTIVE ACTION: MEASURED DENT IS BEYOND DENT LIMIT. REMOVED PANEL FOR COMP. SHOP VISIT. REMOVED CUTOUT WITH REF B757-200 SRM. ACCOMPLISHED HFEC INSP IAW B757 NTM 51-00-01, NO CRACKS, APPLIED REPAIR PER B757-200 SRM. (7336006)
